# SDR EISA97106

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010262
- Condition: Inop
- Location: Nr 5 L/E Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

L/E FLAP NR 5 FAILED TO RETRACT AFTER TAKEOFF.  REPLACED L/E NR 5 FLAP SWITCH PER MM 27-80.  (M)
